# SDR 97ZZZX4424

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547K
- Make and model: Skrsky S76A
- Aircraft serial: 760085
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 7640003191051
- Condition: Mismanufactured
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL RIGGING, TECHNICIAN COULD NOT RIG THE TAIL ROTOR IAW CHAPTER 67-20-00, PARAGRAPH 1, PAGE 501 OF THE SA4077-76-2 MM.  UPON REMOVAL OF CONTROL CABLE 76400-03191-051, FOUND THE CABLE WAS .25 INCH SHORTER THAN A KNOWN SERVICEABLE CABLE.  UPON FURTHER INVESTIGATION 2 MORE CABLES OF THE SAME PART NUMBER WERE FOUND IN STOCK TO BE .25 INCH SHORT.  THE MANUFACTURER NEEDS TO TIGHTEN QUALITY CONTROL PROCEDURES CONCERNING THE PRODUCTION OF THIS COMPONENT.
